MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4000
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview hemopro 2 bottom jaw plastic piece on forceps seems to have melted.The jaws were intact prior to the procedure.A new device was used to complete the procedure.There was no delay.There were no components of the device (metal / silicone) that detached into the harvesting tunnel / inside the patient.There was no patient harm.
 
Additional Manufacturer Narrative
(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise - (b)(4).Updated section - b4, g3, g6, h2, h3, h6, h11.Corrected section: b7 - other relevant history.The device was returned to the factory for evaluation on 04/16/2025.An investigation was conducted on 04/17/2025.A visual inspection was conducted.Both the harvesting device and cannula was returned for evaluation.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the intact cannula handle or intact c-ring.There were no visual defects observed on the intact heater wire.The clear silicone insulation on the hot jaw was observed to be intact.The clear silicone insulation on the cold jaw was observed to be peeled back, exposing the cold metal jaw tip.There was no melting of the jaws observed on either the hot or cold jaw.The shaft of the device closest to the base of the jaws was observed to be slightly bent.No other visual defects were observed.Based on the returned condition of the device as well as the evaluation results, the reported failure "melted-jaws" was not confirmed, however, the analyzed failures "peeled; delaminated; jaw" and "material twisted/ bent shaft" were observed.The lot # 3000456184 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure or the analyzed failures.

Brand Name
VASOVIEW HEMOPRO 2
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21943191
Report Number2242352-2025-0000505
Device Sequence Number12934464
Product Code GEI
UDI-Device Identifier00607567700307
UDI-Public(01)00607567700307(10)3000456184(17)270218
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4000
Device Catalogue NumberVH-4000
Device Lot Number3000456184
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown